# SDR ASAA2021102536513

- Difficulty date: October 25, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 32,271 hours, 10,302 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 2596
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 71,933 hours, 34,167 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES ON MASTER CAUTION RECALL. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. INITIAL EVALUATION, NO ZONE TEMP LIGHT ON MASTER RECALL. PERFORMED PACK BITE IAW B737-900 FIM 21-62 TASK 801. NO FAULTS FOUND ON PZTC1/2, GREEN VERIFY ON BOTH. RAN BOTH PACKS FOR 10-20 MINS, RE-BITE, NO FAULTS. CLEANED TEMP BULB IN FLIGHT DECK TEMP SENSOR IAW B737-900 AMM 21-61-10-100-801. FOUND TO BE DIRTY. REMOVED AND REPLACED CONT CAB TRIM AIR VALVE V143 IAW B737-900 AMM 21-61-21-000/400-801. LEAK CHECKS GOOD. PERFORMED PZTC BITE AGAIN, NO FAULTS. THIS CLEARS MEL 21-21G. SEAMC ANDY NOTIFIED. PLACARDS REMOVED. NO A/C CONFIG CHANGES.
